Alert archive / North Dakota / River Flood Advisories in 2011
River Flood Advisory 13, NWS Bismarck, ND
NWS Bismarck, ND issued this river flood advisory at Apr 18, 2011, 8:06 PM CDT for Bottineau County, McHenry County, North Dakota. It was in force for 40 min.
The area
The counties it named.
The facts
- Issued
- Apr 18, 2011, 8:06 PM CDT (01:06 UTC)
- Expired
- Apr 18, 2011, 8:46 PM CDT
- In force
- 40 min
- Issued by
- NWS Bismarck, ND
Counties Bottineau County, ND, McHenry County, ND
The river
Written for the forecast point Willow Creek (ND) near Willow City (WLCN8).
- Action stage
- 1441 ft
- Minor stage
- 1442 ft
- Moderate stage
- 1446 ft
- Major stage
- 1448 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05123400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
884
WGUS83 KBIS 190106
FLSBIS
FLOOD ADVISORY
NATIONAL WEATHER SERVICE BISMARCK ND
806 PM CDT MON APR 18 2011
...THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FLOOD
ADVISORY FOR THE SOURIS RIVER...WINTERING RIVER...WILLOW CREEK...
SOURIS RIVER NEAR SHERWOOD AFFECTING RENVILLE COUNTY
SOURIS RIVER NEAR FOXHOLM AFFECTING WARD COUNTY
SOURIS RIVER ABOVE MINOT 4NW AFFECTING WARD COUNTY
SOURIS RIVER AT LOGAN AFFECTING WARD COUNTY
SOURIS RIVER AT SAWYER AFFECTING WARD COUNTY
SOURIS RIVER AT VELVA AFFECTING MCHENRY COUNTY
SOURIS RIVER NEAR TOWNER AFFECTING MCHENRY COUNTY
SOURIS RIVER NEAR BANTRY AFFECTING MCHENRY COUNTY
SOURIS RIVER NEAR WESTHOPE AFFECTING BOTTINEAU COUNTY
WINTERING RIVER NEAR KARLSRUHE AFFECTING MCHENRY COUNTY
WILLOW CREEK NEAR WILLOW CITY AFFECTING MCHENRY AND BOTTINEAU
COUNTIES
FOR THE SOURIS RIVER NEAR WESTHOPE...RECORD FLOODING IS OCCURRING
AND IS FORECAST TO CONTINUE. FOR THE SOURIS RIVER NEAR
FOXHOLM...TOWNER AND BANTRY...MAJOR FLOODING IS OCCURRING AND IS
FORECAST TO CONTINUE. FOR THE SOURIS RIVER AT MINOT 4 NW...AT
LOGAN...AND THE WILLOW CREEK NEAR WILLOW CITY...MODERATE FLOODING IS
OCCURRING AND IS FORECAST TO CONTINUE. FOR THE SOURIS RIVER
NEAR SHERWOOD...MINOR FLOODING IS OCCURRING AND MODERATE FLOODING
IS FORECAST. FOR THE SOURIS RIVER AT SAWYER...AT VELVA AND THE
WINTERING RIVER NEAR KARLSRUHE...MINOR FLOODING IS OCCURRING AND
IS FORECAST TO CONTINUE.
.AS THE LOCAL RUNOFF INTO THE SOURIS AND DES LACS RIVERS CONTINUES TO
FALL...HEAVY RUNOFF FROM LONG CREEK IN CANADA IS JUST STARTING TO MAKE
ITSELF FELT AT THE SHERWOOD GAGE. THE EXPECTED FLOWS AT SHERWOOD ARE
LIKELY TO EXCEED 4500 CUBIC FEET PER SECOND OVER THE NEXT SEVERAL DAYS.
THIS HIGH INFLOW WILL EVENTUALLY TAPER OFF...BUT REMAIN SIGNIFICANTLY
ABOVE NORMAL. BECAUSE OF THE EXPECTED INFLOW...LAKE DARLING RELEASES
ARE NOW FORECAST TO BE NEAR 4300 CUBIC FEET PER SECOND BY THE
WEEKEND...AND REMAIN NEAR THIS LEVEL FOR AN EXTENDED PERIOD OF TIME.
THIS HIGH BASEFLOW IN THE SOURIS RIVER WILL CONTINUE TO KEEP THE
DOWNSTREAM AREAS...OUTSIDE OF MINOT...WELL ABOVE FLOOD STAGE FOR THE
NEXT SEVERAL WEEKS.
OTHER SURFACE WATERS SUCH AS THE WINTERING RIVER AND WILLOW CREEK IN
THE SOURIS RIVER BASIN ARE NOT AFFECTED BY RELEASES FROM LAKE DARLING
BUT ARE EXPECTED TO CONTINUE WELL ABOVE FLOOD STAGE FOR AT LEAST THE
NEXT WEEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC075-200106-
/O.NEW.KBIS.FL.Y.0003.110419T0106Z-110420T1242Z/
/SHWN8.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
806 PM CDT MON APR 18 2011
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* FLOOD ADVISORY FOR THE SOURIS RIVER NEAR SHERWOOD.
* UNTIL WEDNESDAY MORNING.
* AT 7:30 PM MONDAY THE STAGE WAS 19.3 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.5 BY
SUNDAY. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 23.0 FEET...FARMHOUSE AT GAGE SITE IS AFFECTED BY WATER.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME TUE WED THU FRI SAT
SOURIS RIVER BASIN
SHERWOOD 18 19.3 MON 7 PM 20.0 20.6 21.3 22.0 22.5
$$
NDC101-200106-
/O.NEW.KBIS.FL.Y.0004.110419T0106Z-110420T1242Z/
/FOXN8.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
806 PM CDT MON APR 18 2011
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* FLOOD ADVISORY FOR THE SOURIS RIVER NEAR FOXHOLM.
* UNTIL WEDNESDAY MORNING.
* AT 7:15 PM MONDAY THE STAGE WAS 15.2 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.4 FEET BY
SATURDAY EVENING. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 14.3 FEET...THE ROAD LEADING TO THE GAGE AND THE BRIDGE
30 FT DOWNSTREAM OF THE GAGE HOUSE WILL FLOOD. THE VALLEY FLOOR
BECOMES COVERED WITH WATER.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME TUE WED THU FRI SAT
SOURIS RIVER BASIN
FOXHOLM 10 15.2 MON 7 PM 15.2 15.2 15.2 15.3 15.4
$$
NDC101-200106-
/O.NEW.KBIS.FL.Y.0005.110419T0106Z-110420T1242Z/
/MINN8.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
806 PM CDT MON APR 18 2011
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* FLOOD ADVISORY FOR THE SOURIS RIVER ABOVE MINOT 4NW.
* UNTIL WEDNESDAY MORNING.
* AT 7:15 PM MONDAY THE STAGE WAS 18.3 FEET.
* FLOOD STAGE IS 14.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.3 FEET BY
TUESDAY AND REMAIN NEAR THIS LEVEL.
* IMPACT...AT 17.3 FEET...THE ROAD LEADING TO THE GAGE HOUSE BECOMES
COVERED WITH WATER.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME TUE WED THU FRI SAT
SOURIS RIVER BASIN
MINOT 4NW 14 18.3 MON 7 PM 18.1 18.1 18.0 18.1 18.2
$$
NDC101-200106-
/O.NEW.KBIS.FL.Y.0006.110419T0106Z-110420T1242Z/
/LGNN8.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
806 PM CDT MON APR 18 2011
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* FLOOD ADVISORY FOR THE SOURIS RIVER AT LOGAN.
* UNTIL WEDNESDAY MORNING.
* AT 6:00 PM MONDAY THE STAGE WAS 36.2 FEET.
* FLOOD STAGE IS 34.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 36.4 FEET BY
TUESDAY...AND REMAIN NEAR THIS LEVEL.
* IMPACT...AT 35.0 FEET...FLOOD DAMAGE BEGINS.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME TUE WED THU FRI SAT
SOURIS RIVER BASIN
LOGAN 34 36.2 MON 6 PM 36.4 36.4 36.4 36.4 36.4
$$
NDC101-200106-
/O.NEW.KBIS.FL.Y.0007.110419T0106Z-110420T1242Z/
/SWRN8.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
806 PM CDT MON APR 18 2011
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* FLOOD ADVISORY FOR THE SOURIS RIVER AT SAWYER.
* UNTIL WEDNESDAY MORNING.
* AT 5:00 PM MONDAY THE STAGE WAS 22.4 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.1 FEET BY
THURSDAY. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 22.0 FEET...COULEES AND FARMLAND WILL BEGIN TO FLOOD.
SEVERAL HOMES IN THE IMMEDIATE VICINITY WOULD BE AFFECTED ABOVE 22
FEET. THE TOWN IS JUST TO THE SOUTH OF THE GAGE SITE AND 4 FEET
LOWER IN ELEVATION.EXACT LEVEL FOR HOME DAMAGE UNKNOWN.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME TUE WED THU FRI SAT
SOURIS RIVER BASIN
SAWYER 22 22.4 MON 5 PM 22.6 22.8 23.0 23.1 23.1
$$
NDC049-200106-
/O.NEW.KBIS.FL.Y.0008.110419T0106Z-110420T1242Z/
/VLVN8.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
806 PM CDT MON APR 18 2011
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* FLOOD ADVISORY FOR THE SOURIS RIVER AT VELVA.
* UNTIL WEDNESDAY MORNING.
* AT 9:00 AM MONDAY THE STAGE WAS 1506 FEET.
* FLOOD STAGE IS 1505 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 1507 FEET THURSDAY EVENING.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME TUE WED THU FRI SAT
SOURIS RIVER BASIN
VELVA 1505 1506.3 MON 9 AM 1506.4 1506.6 1506.9 1506.9
1506.9
$$
NDC049-200106-
/O.NEW.KBIS.FL.Y.0009.110419T0106Z-110420T1242Z/
/TOWN8.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
806 PM CDT MON APR 18 2011
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* FLOOD ADVISORY FOR
THE SOURIS RIVER NEAR TOWNER.
* UNTIL WEDNESDAY MORNING.
* AT 8:00 AM MONDAY THE STAGE WAS 56.3 FEET.
* FLOOD STAGE IS 52.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 1507 FEET BY
THURSDAY EVENING. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 56.0 FEET...MAJOR FLOODING.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME TUE WED THU FRI SAT
SOURIS RIVER BASIN
TOWNER 52 56.3 MON 8 AM 56.3 56.3 56.3 56.2 56.2
$$
NDC049-200106-
/O.NEW.KBIS.FL.Y.0010.110419T0106Z-110420T1242Z/
/BANN8.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
806 PM CDT MON APR 18 2011
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* FLOOD ADVISORY FORTHE SOURIS RIVER NEAR BANTRY.
* UNTIL WEDNESDAY MORNING.
* AT 5:00 PM MONDAY THE STAGE WAS 14.3 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL REMAIN NEAR 14.4 FEET.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME TUE WED THU FRI SAT
SOURIS RIVER BASIN
BANTRY 11 14.3 MON 5 PM 14.3 14.4 14.4 14.4 14.3
$$
NDC009-200106-
/O.NEW.KBIS.FL.Y.0011.110419T0106Z-110420T1242Z/
/WSTN8.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
806 PM CDT MON APR 18 2011
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* FLOOD ADVISORY FOR THE SOURIS RIVER NEAR WESTHOPE.
* UNTIL WEDNESDAY MORNING.
* AT 7:01 PM MONDAY THE STAGE WAS 19.5 FEET.
* FLOOD STAGE IS 10.0 FEET.
* RECORD FLOODING IS OCCURRING AND RECORD FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.8 FEET
BY WEDNESDAY.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME TUE WED THU FRI SAT
SOURIS RIVER BASIN
WESTHOPE 10 19.5 MON 7 PM 19.7 19.8 19.8 19.8 19.8
$$
NDC049-200106-
/O.NEW.KBIS.FL.Y.0012.110419T0106Z-110420T1242Z/
/KLSN8.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
806 PM CDT MON APR 18 2011
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* FLOOD ADVISORY FOR THE WINTERING RIVER NEAR KARLSRUHE.
* UNTIL WEDNESDAY MORNING.
* AT 5:00 PM MONDAY THE STAGE WAS 8.0 FEET.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 7.5 FEET
BY WEDNESDAY.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME TUE WED THU FRI SAT
SOURIS RIVER BASIN
KARLSRUHE 7 8.0 MON 5 PM 7.7 7.5 7.2 7.1 7.2
$$
NDC009-049-200106-
/O.NEW.KBIS.FL.Y.0013.110419T0106Z-110420T1242Z/
/WLCN8.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
806 PM CDT MON APR 18 2011
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* FLOOD ADVISORY FOR THE WILLOW CREEK NEAR WILLOW CITY.
* UNTIL WEDNESDAY MORNING.
* AT 7:00 PM MONDAY THE STAGE WAS 14.4 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE CREEK WILL CONTINUE TO FALL BELOW MODERATE FLOOD STAGE
OF 14.0 FEET BY THURSDAY EVENING.
* IMPACT...AT 15.8 FEET...COUNTY ROADS ARE CLOSED, 3 HOUSES CUT OFF,
PER EMERGENCY MANAGER.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME TUE WED THU FRI SAT
SOURIS RIVER BASIN
WILLOW CITY 10 14.4 MON 7 PM 14.3 14.2 14.0 13.9 13.8
$$1 follow-up statement
388
WGUS83 KBIS 190146
FLSBIS
FLOOD ADVISORY
NATIONAL WEATHER SERVICE BISMARCK ND
846 PM CDT MON APR 18 2011
...THE FLOOD ADVISORY IS CANCELLED FOR THE SOURIS RIVER...WINTERING
RIVER...WILLOW CREEK...
...FLOOD WARNINGS REMAIN IN EFFECT FOR THESE LOCATIONS...
SOURIS RIVER NEAR SHERWOOD AFFECTING RENVILLE COUNTY
SOURIS RIVER NEAR FOXHOLM AFFECTING WARD COUNTY
SOURIS RIVER ABOVE MINOT 4NW AFFECTING WARD COUNTY
SOURIS RIVER AT LOGAN AFFECTING WARD COUNTY
SOURIS RIVER AT SAWYER AFFECTING WARD COUNTY
SOURIS RIVER AT VELVA AFFECTING MCHENRY COUNTY
SOURIS RIVER NEAR TOWNER AFFECTING MCHENRY COUNTY
SOURIS RIVER NEAR BANTRY AFFECTING MCHENRY COUNTY
SOURIS RIVER NEAR WESTHOPE AFFECTING BOTTINEAU COUNTY
WINTERING RIVER NEAR KARLSRUHE AFFECTING MCHENRY COUNTY
WILLOW CREEK NEAR WILLOW CITY AFFECTING MCHENRY AND BOTTINEAU
COUNTIES
.THE FLOOD ADVISORY WAS ISSUED IN ERROR AND HAS BEEN CANCELLED. A
FLOOD WARNING REMAINS IN EFFECT FOR THESE LOCATIONS IN THE SOURIS
RIVER BASIN. FOR MORE INFORMATION...REFER TO THE LATEST FLOOD
STATEMENT...BISFLSBIS.
&&
NDC075-190216-
/O.CAN.KBIS.FL.Y.0003.000000T0000Z-110420T1242Z/
/SHWN8.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
846 PM CDT MON APR 18 2011
THE FLOOD ADVISORY IS CANCELLED FOR
THE SOURIS RIVER NEAR SHERWOOD.
* A FLOOD WARNING REMAINS IN EFFECT.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME TUE WED THU FRI SAT
SOURIS RIVER BASIN
SHERWOOD 18 19.3 MON 8 PM 20.0 20.6 21.3 22.0 22.4
$$
NDC101-190216-
/O.CAN.KBIS.FL.Y.0004.000000T0000Z-110420T1242Z/
/FOXN8.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
846 PM CDT MON APR 18 2011
THE FLOOD ADVISORY IS CANCELLED FOR
THE SOURIS RIVER NEAR FOXHOLM.
* A FLOOD WARNING REMAINS IN EFFECT.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME TUE WED THU FRI SAT
SOURIS RIVER BASIN
FOXHOLM 10 15.2 MON 8 PM 15.2 15.2 15.2 15.3 15.4
$$
NDC101-190216-
/O.CAN.KBIS.FL.Y.0005.000000T0000Z-110420T1242Z/
/MINN8.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
846 PM CDT MON APR 18 2011
THE FLOOD ADVISORY IS CANCELLED FOR
THE SOURIS RIVER ABOVE MINOT 4NW.
* A FLOOD WARNING REMAINS IN EFFECT.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME TUE WED THU FRI SAT
SOURIS RIVER BASIN
MINOT 4NW 14 18.3 MON 8 PM 18.1 18.1 18.0 18.1 18.2
$$
NDC101-190216-
/O.CAN.KBIS.FL.Y.0006.000000T0000Z-110420T1242Z/
/LGNN8.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
846 PM CDT MON APR 18 2011
THE FLOOD ADVISORY IS CANCELLED FOR
THE SOURIS RIVER AT LOGAN.
* A FLOOD WARNING REMAINS IN EFFECT.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME TUE WED THU FRI SAT
SOURIS RIVER BASIN
LOGAN 34 36.2 MON 7 PM 36.4 36.4 36.4 36.4 36.4
$$
NDC101-190216-
/O.CAN.KBIS.FL.Y.0007.000000T0000Z-110420T1242Z/
/SWRN8.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
846 PM CDT MON APR 18 2011
THE FLOOD ADVISORY IS CANCELLED FOR
THE SOURIS RIVER AT SAWYER.
* A FLOOD WARNING REMAINS IN EFFECT.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME TUE WED THU FRI SAT
SOURIS RIVER BASIN
SAWYER 22 22.4 MON 5 PM 22.6 22.8 23.0 23.1 23.1
$$
NDC049-190216-
/O.CAN.KBIS.FL.Y.0008.000000T0000Z-110420T1242Z/
/VLVN8.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
846 PM CDT MON APR 18 2011
THE FLOOD ADVISORY IS CANCELLED FOR
THE SOURIS RIVER AT VELVA.
* A FLOOD WARNING REMAINS IN EFFECT.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME TUE WED THU FRI SAT
SOURIS RIVER BASIN
VELVA 1505 1506.3 MON 9 AM 1506.4 1506.6 1506.9 1506.9
1506.9
$$
NDC049-190216-
/O.CAN.KBIS.FL.Y.0009.000000T0000Z-110420T1242Z/
/TOWN8.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
846 PM CDT MON APR 18 2011
THE FLOOD ADVISORY IS CANCELLED FOR
THE SOURIS RIVER NEAR TOWNER.
* A FLOOD WARNING REMAINS IN EFFECT.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME TUE WED THU FRI SAT
SOURIS RIVER BASIN
TOWNER 52 56.3 MON 8 AM 56.3 56.3 56.3 56.2 56.2
$$
NDC049-190216-
/O.CAN.KBIS.FL.Y.0010.000000T0000Z-110420T1242Z/
/BANN8.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
846 PM CDT MON APR 18 2011
THE FLOOD ADVISORY IS CANCELLED FOR
THE SOURIS RIVER NEAR BANTRY.
* A FLOOD WARNING REMAINS IN EFFECT.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME TUE WED THU FRI SAT
SOURIS RIVER BASIN
BANTRY 11 14.3 MON 6 PM 14.3 14.4 14.4 14.4 14.3
$$
NDC009-190216-
/O.CAN.KBIS.FL.Y.0011.000000T0000Z-110420T1242Z/
/WSTN8.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
846 PM CDT MON APR 18 2011
THE FLOOD ADVISORY IS CANCELLED FOR
THE SOURIS RIVER NEAR WESTHOPE.
* A FLOOD WARNING REMAINS IN EFFECT.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME TUE WED THU FRI SAT
SOURIS RIVER BASIN
WESTHOPE 10 19.5 MON 8 PM 19.7 19.8 19.8 19.8 19.8
$$
NDC049-190216-
/O.CAN.KBIS.FL.Y.0012.000000T0000Z-110420T1242Z/
/KLSN8.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
846 PM CDT MON APR 18 2011
THE FLOOD ADVISORY IS CANCELLED FOR
THE WINTERING RIVER NEAR KARLSRUHE.
* A FLOOD WARNING REMAINS IN EFFECT.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME TUE WED THU FRI SAT
SOURIS RIVER BASIN
KARLSRUHE 7 8.0 MON 6 PM 7.7 7.5 7.2 7.1 7.2
$$
NDC009-049-190216-
/O.CAN.KBIS.FL.Y.0013.000000T0000Z-110420T1242Z/
/WLCN8.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
846 PM CDT MON APR 18 2011
THE FLOOD ADVISORY IS CANCELLED FOR
THE WILLOW CREEK NEAR WILLOW CITY.
* A FLOOD WARNING REMAINS IN EFFECT.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME TUE WED THU FRI SAT
SOURIS RIVER BASIN
WILLOW CITY 10 14.4 MON 8 PM 14.3 14.2 14.0 13.9 13.8
$$What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this river flood advisory went out at Apr 18, 7:26 PM CDT, 40 minutes earlier.
Area forecast discussion, Apr 18, 7:26 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 726 PM CDT MON APR 18 2011 .UPDATE... MINOR UPDATE FOR FIRST PERIOD TEMP TRENDS. && .DISCUSSION... SHORT RANGE MODEL/ENSEMBLE TRENDS INDICATING CURRENT FORECAST ON TRACK. EXPECTING HEAVIER SNOWS OVER THE SOUTHERN THIRD OF THE FORECAST AREA THROUGH TUESDAY NIGHT. && .AVIATION... ANOTHER SPRING STORM WILL IMPACT TAF SITES THROUGH THE PERIOD. PRECIP TYPE WILL NOT BE AN ISSUE...WITH THE MAIN QUESTION BEING SNOW INTENSITY. WITH THE 00Z/19 TAF ISSUANCE...WENT WITH A PERIOD OF VSBYS AOB 1SM AT KDIK/KBIS FROM LATE MORNING INTO THE AFTERNOON. KJMS MAY EVENTUALLY SEE SIMILAR VSBYS IN SN LATE IN THE TAF PERIOD. NOT EXPECTING HEAVY SNOW ACROSS THE NORTH...AND KEPT VSBYS IN MVFR RANGE WITH BORDERLINE IFR/MVFR CIGS. && .BIS WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO 1 AM CDT WEDNESDAY FOR NDZ017>020. WINTER STORM WARNING FROM 10 PM CDT /9 PM MDT/ THIS EVENING TO 1 AM CDT /MIDNIGHT MDT/ WEDNESDAY FOR NDZ031>034-040>045. WINTER STORM WARNING FROM 4 AM TUESDAY TO 7 AM CDT WEDNESDAY FOR NDZ035>037-046>048-050-051. WINTER WEATHER ADVISORY FROM 4 AM TUESDAY TO 7 AM CDT WEDNESDAY FOR NDZ021>023-025. && UPDATE...KINNEY
Hazardous weather outlook, Apr 18, 4:16 PM CDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 416 PM CDT MON APR 18 2011 NDZ031>037-040>048-050-051-192130- GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN- SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE- MCINTOSH-DICKEY- 416 PM CDT MON APR 18 2011 /316 PM MDT MON APR 18 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT A WINTER STORM WARNING IS IN EFFECT TONIGHT THROUGH TUESDAY NIGHT. SEE WWW.WEATHER.GOV/BIS FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WINTER STORM WARNING CONTINUES TUESDAY AND TUESDAY NIGHT. UNSETTLED WEATHER WILL CONTINUE THROUGH THE REMAINDER OF THE WORK WEEK WITH PERIODIC CHANCES OF RAIN AND/OR SNOW CONTINUING THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND COOPERATIVE OBSERVERS ARE ENCOURAGED TO CALL THE NATIONAL WEATHER SERVICE WITH SNOW REPORTS. NDZ017>023-025-192130- MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER- 416 PM CDT MON APR 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT A WINTER WEATHER ADVISORY IS IN EFFECT TONIGHT THROUGH TUESDAY NIGHT. SEE WWW.WEATHER.GOV/BIS FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WINTER WEATHER ADVISORY CONTINUES TUESDAY AND TUESDAY NIGHT. UNSETTLED WEATHER WILL CONTINUE THROUGH THE REMAINDER OF THE WORK WEEK WITH PERIODIC CHANCES OF RAIN AND/OR SNOW CONTINUING THROUGH FRIDAY .SPOTTER INFORMATION STATEMENT... SPOTTERS AND COOPERATIVE OBSERVERS ARE ENCOURAGED TO CALL THE NATIONAL WEATHER SERVICE WITH SNOW REPORTS. NDZ001>005-009>013-192130- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE- 416 PM CDT MON APR 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA AND NORTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY LIGHT SNOW WILL DEVELOP ON TUESDAY AND CONTINUE INTO TUESDAY NIGHT. AT THIS TIME SIGNIFICANT ACCUMULATIONS ARE NOT EXPECTED. PERIODIC CHANCES OF RAIN AND SNOW CAN BE EXPECTED THROUGH NEXT WEEK...WITH THE BEST CHANCES OF SNOW ON TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TWH
In the hours before
Local storm report, Apr 18, 4:18 PM CDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
418 PM CDT MON APR 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM SNOW HALLIDAY 47.35N 102.34W
04/18/2011 M3.8 INCH DUNN ND CO-OP OBSERVER
SNOWFALL LAST 24HRS.
&&
KSIMOSKOLocal storm report, Apr 18, 4:50 PM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
450 PM CDT MON APR 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM SNOW BOWBELLS 48.80N 102.25W
04/18/2011 M5.1 INCH BURKE ND CO-OP OBSERVER
&&
LHUBERThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 8:06 PM CDT | River Flood Advisory | BIS | McHenry | 40 min |
| Apr 18, 8:06 PM CDT | River Flood Advisory | BIS | Bottineau | 40 min |
| Apr 18, 8:06 PM CDT | River Flood Advisory | BIS | McHenry | 40 min |
| Apr 18, 8:06 PM CDT | River Flood Advisory | BIS | Renville | 40 min |
| Apr 18, 8:06 PM CDT | River Flood Advisory | BIS | Ward | 40 min |
| Apr 18, 8:06 PM CDT | River Flood Advisory | BIS | Ward | 40 min |
| Apr 18, 8:06 PM CDT | River Flood Advisory | BIS | Ward | 40 min |
| Apr 18, 8:06 PM CDT | River Flood Advisory | BIS | Ward | 40 min |
| Apr 18, 8:06 PM CDT | River Flood Advisory | BIS | McHenry | 40 min |
| Apr 18, 8:06 PM CDT | River Flood Advisory | BIS | McHenry | 40 min |
Nearby
River Flood Advisories in North Dakota, 2011Every river flood advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.